Local smoothing properties of dispersive equations

P. Constantin, J. C. Saut

Research output: Contribution to journalArticlepeer-review

261 Scopus citations
Original languageEnglish (US)
Pages (from-to)413-439
Number of pages27
JournalJournal of the American Mathematical Society
Volume1
Issue number2
DOIs
StatePublished - Apr 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Local smoothing properties of dispersive equations'. Together they form a unique fingerprint.

Cite this